# SDR AALA202104059008

- Difficulty date: March 23, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 52,416 hours, 33,067 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2943C
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAVY BURNED OIL SMELL IN THE COCKPIT ON TAKEOFF AND LANDING, HEAVY BURN OIL SMELL IN CABIN ON APPROACH. **SUPPLEMENTAL REPORT: ACCOMPLISHED JOB CARDS 26L00021002, 26L00021004, 26T30049001, AND 26L31049009. REPLACED OIL COOLER (AALA202103249003). REPLACED OIL COOLER AGAIN (AALA202104059007) AND OIL COOLER FAN (AALA202104059008)**(SUPPLEMENTAL CLOSED)
